# SDR IPXA2016082407425

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 109,651 hours, 18,648 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE BARRIER DOOR TO UPPER DECK IS DIFFICULT TO OPEN AND CLOSE  .ADJUSTED & LUBRICATED THE  DOOR HINGE. ACFT OK FOR SERVICE.
